MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CANAL FILLING STEM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CANAL FILLING STEM
Lot Number 92364-009
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The probable root cause of the reported incident has been determined to be low bone density combined with a traumatic fall.
 
Event or Problem Description
An onkos sales representative reported that a 63-year-old female patient with an eleos proximal femur replacement underwent revision surgery due to a peri-prosthetic fracture of the distal femur.The bone fracture reportedly occurred after the patient fell.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
CANAL FILLING STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key22030975
Report Number3013450937-2025-00106
Device Sequence Number8123345
Product Code KRO
UDI-Device IdentifierB278FS1212003M0
UDI-PublicB278FS1212003M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number92364-009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale